DocServer

Quadratic residues and the combinatorics of sign multiplication

Wright, Steve (2008) Quadratic residues and the combinatorics of sign multiplication. J. Number Theory, 128 (4). pp. 918-925.

Full text not available from this repository.
Item Type: Article
Subjects: UNSPECIFIED
Faculty: UNSPECIFIED
Depositing User: Dr David Allingham
Date Deposited: 28 Sep 2012 12:05
Last Modified: 28 Sep 2012 12:05
URI: https://docserver.carma.newcastle.edu.au/id/eprint/1102

Actions (login required)

View Item